# SDR C2XA99IA062

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY FOR THE AFFECTED LIGHT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
